Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have headaches and dizziness. Was smoking earlier. What could be the cause?

Hi, I have been smoking for 10 years (mild smoker 3-5 cigs a day). Have gone cold turkey and quit smoking for 1 month now. I thought it would be easier to abstain from smoking with time. however from past 4-5 days i experiencing dizziness and also intense heaches in the morning, just after I wake up and then again later on in the day. Suggest your advice as these headaches are sapping my strength to quit.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
This seems to be withdrawal effect of smoking.
Please do not start again.
Gradually your headache and dizziness will be alright.
Develop self confidence and decide that I am not going to start smoking.
For headache you may take some pain reliever tablet as and when required for some time.
Ok and take care.
Answered: Fri, 21 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor